# SDR AWXA0001447

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES THRU SKIN AND STRINGER AT FS 760 STR 20R.  REPAIRED MISDRILLED HOLES IAW AWA ER 15-5330-01049 DL2 AND SRM 53-10-03 FIG 1 AND 53-30-03 FIG 10.
